# SDR ASOA201201448

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS A CRACKED ANGLE AT HANDLE MOUNTING ASSY.  REMOVED ANGLE FROM HANDLE MOUNTING ASSY, LOCATED, DRILLED AND INSTALLED NEW ANGLE AT THE ORIGINAL LOCATION  IAW SRM 51-42-06 ANGLE.
